# SDR SWIA202501060825

- Difficulty date: August 25, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,310 hours, 30,498 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OTBD FLAP HAS A DENT ON LOWER INBOARD EXTERNAL SKIN, MARKED (C-CHECK RO 12/21/2024) (FILED CLOSED)L/H WING O/B FLAP, AFT I/B LWR SKIN HAS BEEN REPAIRED REF CRJ 700 SRM 57-53-01-201-001-A01, TYPE 3 REPAIR. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. SEE CONTINUATION SHEET FOR DETAILS.
